PDA

View Full Version : Not been here for a while - joint problems



mabeljane
07-26-2010, 09:10 AM
Hi everyone, sorry I haven't been here for a while. Firstly, I began to experience alot more pain and swelling in joints (diagnosed with RA last July 2009) it got so bad that I could only walk with holding onto furniture. I was having bloods done re the mtx and plaquenil, when the nurse saw a rash on my legs and wanted the consultant to look at it. He then said he wanted to see me and to wait as he had a clinic that morning. 3 hours later I finally got seen. He immediately put me back on pred at 15mg to reduce to 10mg after 2 weeks, then 7.5mg after that. He says he thinks I have Sjogren's from the eye paper test and now have to get a lip biopsy. Showed him photos of malar rashes, but says he has to see it himself not just a photo. He says he wants to see me monthly until we "get this under control" I am on 25mg mtx and 400mg plaquenil. He also said that if I flare like this again I have to call for an appt straight away and not leave it. Thats easier said than done, as they always say they have no appts available. Always have pain in feet and hands, then hips knees etc, especially at night, only on 100mg tramadol x 4 and paracetemol. Oh, yes I forgot!! also diagnosed with fibromyalgia in April, now on 300mg Lyrica. I am still working caring for 2 babies under 2 years and its very hard now, thats why I told him I have to know if it can be controlled, as if not i must stop working, as its becoming impossible now. Anyway, back to see him on 6 August, so not long to go. Hope everyone not doing too badly and not too many flares

Nonna
07-26-2010, 11:13 AM
Here's a Hug for you too

Angel Oliver
07-26-2010, 04:06 PM
Oh wow! I carnt believe you are caring for children on top of everything,thats amazing.The rash on your legs what does it look like? Yes i also took a photo and my doc said the same to me.I also got diagnosed with fibro but im sorry to hear you have RA as well.I hope the meds are helping a little if not allot.I am allergic to the lyrica so had to stop and also the tramadol,have you been ok with them?Do they help?
Love
Amanda.xxxx

Saysusie
07-28-2010, 12:24 PM
Mablejane;
I am so sorry to hear that you are going through so much. However, I am glad to know that you have a doctor who is willing to treat you, wants to monitor you, and who is taking your health seriously.
I can imagine the amount of stress that his causes you and want you to know that my heart goes out to you. I hope that the Prednisone starts to alleviate some of your symptoms and begins to get this flare under control.

I wish you the very best
Peace and Blessings
Namaste
Saysusie